# SDR GTIA2021040535670

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 11,361 hours, 4,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CK FOUND R2 DOOR ASSIST BOTTLE REQ SERVICING.-SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-22-00.
